Discussions By Condition: Medical Errors

Was given wrong drugs together

Posted In: Medical Errors 0 Replies
  • Posted By: backache-in-ak
  • March 31, 2008
  • 00:54 AM

When i was in 6 grade i was give drugs that were not to be given together. I had very bad asthma and pnemonia at the time.It caused me to be very aggresive towards anybody. My parents when't through a lot to get me off of the drugs. I do not remember anything that happened. I have lost at least 3 months of memory form then. Since that time i have a hard time keeping calm. Is there anything i can do now.Thanks

Reply Flag this Discussion
Thanks! A moderator will review your post and it will be live within the next 24 hours.

Signs of a Psoriasis Flare

Know the five types of psoriasis and how to spot flares.

How Diabetes Medications Affect Your Appetite

Newer diabetes treatments can suppress appetite and aid weight loss.

What to Do For Dry Mouth

Try these tips to get your salivary glands back into action.

The Painkiller – Constipation Connection

Constipation is a common side effect of opioid and narcotic pain medicines.

9 Signs of Sensitive Skin

Is it sensitive skin or something else?